On the representation of numbers by positive quadratic forms
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 116-128
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_5_a13,
author = {Sh. I. Nanava},
title = {On the representation of numbers by positive quadratic forms},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {116--128},
year = {1960},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_5_a13/}
}
Sh. I. Nanava. On the representation of numbers by positive quadratic forms. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 116-128. http://geodesic.mathdoc.fr/item/IVM_1960_5_a13/